MathSciNet Relay Station
MathSciNet bibliographic data
MR1142723 55R10 (57M50 57N10)
Daverman, Robert J. $3$-manifolds with geometric structure and approximate fibrations. Indiana Univ. Math. J. 40 (1991), no. 4, 1451–1469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement